Web of Science: 2 citations, Scopus: 2 citations, Google Scholar: citations
Center Problem for trigonometric Liénard systems
Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Giné, Jaume (Universitat de Lleida. Departament de Matemàtiques)
Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)

Date: 2017
Abstract: We give a complete algebraic characterization of the non-degenerated centers for planar trigonometric Liénard systems. The main tools used in our proof are the classical results of Cherkas on planar analytic Liénard systems and the characterization of some subfields of the quotient field of the ring of trigonometric polynomials. Our results are also applied to some particular subfamilies of planar trigonometric Liénard systems. The results obtained are reminiscent of the ones for planar polynomial Liénard systems but the proofs are different.
Note: Número d'acord de subvenció AGAUR/2014/SGR-568
Note: Número d'acord de subvenció AGAUR/2014/SGR-1204
Note: Número d'acord de subvenció MINECO/MTM2013-40998-P
Note: Número d'acord de subvenció MINECO/ MTM2014-53703-P
Note: Agraïments: The third author is partially supported by FCT/Portugal through UID/MAT/04459/2013.
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Center problem ; Trigonometric Liénard equation ; Trigonometric polynomial
Published in: Journal of Differential Equations, Vol. 263 (2017) , p. 3928-3942, ISSN 0022-0396

DOI: 10.1016/j.jde.2017.05.008


Preprint
14 p, 293.9 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2017-11-28, last modified 2019-02-27



   Favorit i Compartir